# SDR SWAA2024052982745

- Difficulty date: May 5, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS 267 RT WING.   REPLACED ANGLE ON TRAILING EDGE LOCATED ORSS 267 IAW SRM 51-40-02;SRM 51-10-02 AND DWG 115A2930 SHEET: 8 REV. -.  MEASURES OF CRACK IS : L=1.062 INCH.
